Skewness Properties of Asymmetric Forms of Tukey Lambda Distributions

MacGlilivray H.L. (1982) Skewness Properties of Asymmetric Forms of Tukey Lambda Distributions. Communications in Statistics - Theory and Methods, 11 20: 2239-2248. doi:10.1080/03610928208828385


Author MacGlilivray H.L.
Title Skewness Properties of Asymmetric Forms of Tukey Lambda Distributions
Journal name Communications in Statistics - Theory and Methods   Check publisher's open access policy
ISSN 1532-415X
Publication date 1982-01-01
Sub-type Article (original research)
DOI 10.1080/03610928208828385
Volume 11
Issue 20
Start page 2239
End page 2248
Total pages 10
Subject 2613 Statistics and Probability
Abstract Some measures of skewness are the third central moment, the mean minus the median, and measures in terms of percentiles. The signs of these measures are analysed for two asymmetric generalisations of Tukey's lambda distribution. The results expand and explain some results of Ramberg et al. (1979), and illustrate the problem of choosing an appropriate measure of skewness.
Keyword Lambda distributions
moments
percentiles
skewness
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 7 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 05 Jul 2016, 11:36:37 EST by System User